# SDR JJBA20230208003

- Difficulty date: February 5, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 38,500 hours, 25,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: REMOVED AND REPLACED MAIN DOOR SEAL FOUND ORIGINAL SEAL TO BE UNEVENLY PLACED AT SEAL TRACK UPTO PRESS LEAK CHECK. OPS/LEAK CHECK GOOD.
